# SDR YENA201712281031

- Difficulty date: December 28, 2017
- Submitted: January 2, 2018
- Operation: Air carrier
- Aircraft: N238JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000039
- Aircraft time: 32,634 hours, 20,702 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bearing
- Condition: Lack Of Lube
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ARMING LEVER STUCK IN ARMED POSITION.  SERVICED THE FORWARD SERVICE DOOR GIRT BAR BEARINGS IAW AMM 52-11-41.  PERFORMED NUMEROUS OPS TESTS OF THE FWD SERVICE DOOR ARMING LEVER.  OPS CHECKED GOOD EVERYTIME WITH NO DEFECTS NOTED AT THIS TIME IAW AMM 52-41-20. OK FOR SERVICE.
